# SDR SWAA2018062723100

- Difficulty date: June 11, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 002030
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED.  REPAIRED NR 4 BEAM PER RO.
